×

Found 11 Documents (Results 1–11)

Cardinality of the singular set in the binary additive problem with primes in short intervals. (English. Russian original) Zbl 0986.11064

Mosc. Univ. Math. Bull. 55, No. 3, 43-47 (2000); translation from Vestn. Mosk. Univ., Ser. I 2000, No. 3, 57-61 (2000).
MSC:  11N25 11P32
PDFBibTeX XMLCite

Nonstationary service characteristics in M/G/1 system with inversion probability service discipline in unbounded domains. (English. Russian original) Zbl 0989.60086

Mosc. Univ. Math. Bull. 55, No. 3, 15-19 (2000); translation from Vestn. Mosk. Univ., Ser. I 2000, No. 3, 15-20 (2000).
MSC:  60K25 90B22
PDFBibTeX XMLCite

The Jackson theorem for the smoothness modulus determined by nonsymmetric generalized shift operator. (English. Russian original) Zbl 0998.41017

Mosc. Univ. Math. Bull. 55, No. 3, 6-14 (2000); translation from Vestn. Mosk. Univ., Ser. I 2000, No. 3, 7-15 (2000).
MSC:  41A36 41A17
PDFBibTeX XMLCite

Growth of solutions of nonlinear degenerating elliptic inequalities in unbounded domains. (English. Russian original) Zbl 1074.35582

Mosc. Univ. Math. Bull. 55, No. 3, 1-5 (2000); translation from Vestn. Mosk. Univ., Ser. I 2000, No. 3, 3-7 (2000).
PDFBibTeX XMLCite

Filter Results by …

all top 3

Main Field